# SDR GVNA2019F00211

- Difficulty date: May 10, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N453MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9136
- Aircraft time: 6,244 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 9550179250
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, THE ENG PA DIS LIGHTS ILLUMINATED IN BOTH LANES OF THE CAD. PERFORMED ENGRUN, TO REVEAL #2 ENG TEMP DIFFERENCE OF APPROX. 200DEG. REM'D ALL 3 THERMOCOUPLES. INSTALLED 3EA SERVICEABLE THERMOCOUPLES. PERFORMED GROUND RUN, FUNCTION CHK'D GOOD. PERFORMED OPERATIONAL CHK FLIGHT. NO DEFECTS FOUND. ACFT RETURNED TO SERVICE.
